Spherical surfaces with constant mean curvature in hyperbolic space

  • Jonas de Miranda Gomes
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A] A. Alexandrov,A characteristic property of spheres, ann. Mat. Pura Appl. 58 (1962), 303–315.CrossRefMathSciNetGoogle Scholar
  2. [A1] A. Alexandrov,Uniqueness theorem for surfaces in the large. I, II, III, IV. 1956–1958, A. M. S. Translations, series 2, Vol. 21 (1962), 341–412.Google Scholar
  3. [An] Michael T. Anderson,complete minimal varietes in hyperbolic space. PhD Thesis (Stony Brook, 1981).Google Scholar
  4. [BCH] A. Back, M. P. do Carmo and W. Y. Hsiang,on some fundamental equations in equivariant riemannian geometry. Preprint.Google Scholar
  5. [D] C. Delaunay,Sur la surface de revolution dont la courbure moyenne est constant, J. Math. Pures Appl. Ser. 1, 6 (1841) 309–320 (with notes of S. Sturm).Google Scholar
  6. [dCD] M. P. do Carmo and M. Dajczer,Rotation hypersurfaces in spaces of constant curvature. Transactions of the AMS (2) 277, (1983).Google Scholar
  7. [dCGT] M. P. do Carmo, J. de M. Gomes and G. Thorbergsson,The influence of the boundary behaviour on hypersurfaces with constant mean curvature in hyperbolic space. To appear in Comm. Math. Helv.Google Scholar
  8. [Go] Jonas de M. Gomes,Sobre hypersuperficies de curvatura média constante no espaço hiperbólico. Tese de Doutorado (IMPA)-1984.Google Scholar
  9. [GRR] Jonas de M. Gomes, Jaime B. Ripoll and Lucio L. Rodriguez,On surfaces of Constant Mean Curvature in Hyperbolic Space. Preprint (IMPA).Google Scholar
  10. [H] Wu-Yi Hsiang,On generalization of theorems of A. D. Alexandrov and C. Delaunay on hypersurfaces of constant mean curvature, Duke Math. Journal 49(3)-1982, 485–496.MATHCrossRefMathSciNetGoogle Scholar
  11. [LR] G. Levitt and H. Rosenberg,Symmetry of constant mean curvature surfaces in hyperbolic space. Preprint.Google Scholar
  12. [M] H. Mori,Minimal surfaces of revolution in H 3 and their stability properties, Indiana Math. J. 30 (1981). 787–794.MATHCrossRefGoogle Scholar
  13. [PM] Jacob Palis Jr. and Welington de Melo,Geometric Theory of Dynamical Systems. Springer-Verlag, 1982.Google Scholar

Copyright information

© Sociedade Brasileira de Matemática 1987

Authors and Affiliations

  • Jonas de Miranda Gomes
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de Janeiro-RJBrasil

Personalised recommendations